# SDR REXA2021100800792

- Difficulty date: August 23, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 39,669 hours, 30,604 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: CC670342563
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS FLOORBOARD SUPPORT ANGLE AT F.S. 280 IS CORRODED. BLENDED CORROSION IAW CRJ 700 SRM 53-00-00-101-001-A01 OUT OF LIMITS CRJ 700 SRM 51-21-06-001-001-A01. REMOVED, LOCATED, DRILLED AND IN-STALLED SERVICEABLE SUPPORT ANGLE IAW CRJ 700 SRM 51-42-06-001-001-(A01), 51-42-21-001-001-A01 & 51-40-11-001-001-A01 WVAC EMP # 603145
